# SDR GLBA2003051

- Difficulty date: April 22, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 15,268 hours, 17,459 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1103P273
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, R&R PRESS SWITCH ON P2S OPS CHECK GOOD
